# SDR A6WA2018120346198

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 34,696 hours, 33,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R31907
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STEP WEB AT LOWER STEP CRACKED. REPAIRED
